# SDR FDEA201507212288

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ARB1100502
- Part serial: MTM316
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 618BT HAS A DEEP GOUGE.  REPAIRED RT SIDE PANEL 618BT IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02.
